So I increased from 50mg to 100 mg I’m having side effects and my moods are very up and down at the moment is this normal I have been on higher dose for 5 days now does it mean in time they might work
Hello! Yes, it's normal to feel increased side effects when increasing your dosage as your metabolism adjusts to the new amount of the medication. The ups and downs, or at least the up parts, ARE an indication that the medication is working... but be aware that it can take as long as 6-8 weeks for your symptoms to fully resolve.
Best regards, Wild Cat
When I increased to 100 mg I had two weeks of up and down emotions. It was tough. Some panic attacks and difficulty sleeping. After two weeks it all calmed down.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2016 • 3 answers
Updated 19 Feb 2019 • 3 answers
Updated 24 Apr 2019 • 2 answers
Updated 3 Oct 2018 • 1 answer
Updated 1 Nov 2018 • 4 answers